# SDR REXA2014061900599

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 29,969 hours, 27,326 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S LIFE VEST HAS HOLES IN BAG.  R & R CAPTAIN`S LIFE VEST IAW AMM 25-61-03.
